About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 929870, 13 pages
http://dx.doi.org/10.1155/2012/929870
Research Article

On the Existence of Positive Periodic Solutions for Second-Order Functional Differential Equations with Multiple Delays

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 30 August 2012; Accepted 1 November 2012

Academic Editor: K. Sadarangani

Copyright © 2012 Qiang Li and Yongxiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence results of positive ω-periodic solutions are obtained for the second-order functional differential equation with multiple delays , where is a positive ω-periodic function, is a continuous function which is ω-periodic in t, and are ω-periodic functions. The existence conditions concern the first eigenvalue of the associated linear periodic boundary problem. Our discussion is based on the fixed-point index theory in cones.